# SDR ASAA2024022048239

- Difficulty date: February 20, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSISION STRAP STA. 727-767 HAS MULTIPLE CORRODED AREAS. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS: .040, REMOVED: .040, REMAINING: .00 FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS IAW B737-900 SRM 53-00-53-1A-2. REMOVED AND FABRICATED, ALODINED AND PRIMED NEW AFT CARGO COMPARTMENT R/H TRANSITION STRAP FROM STA. 727-767 AND INSTALLED IAW B737-900 SRM 53-00-53-2R-5. MATERIAL ID: P/N:BAC1496-377 7075 T-62 PO: 1080610.1 TOOL# T82224K CAL DUE: 25/OCT/24.
